Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Mavyret: Side effects and High BP?
Tig


Admin

Status: Online
Posts: 8227
Date:
RE: Mavyret: Side effects and High BP?
Permalink  
 


Hi Angel,

Iíve been on blood pressure medication for 30 years. Itís no big deal, especially if itís just temporary. You may not need to do it anyway. Is your BP constantly high or intermittent? If you donít normally have blood pressure problems, once youíre done with treatment you will be back to normal in no time. In the meantime, take it easy and try to rest a little. Treatment isnít that long, give all the working out and the busy schedule a pass til youíre done. You need to finish and get this virus out of your body.†

Keep up keep that fight! †



__________________

Tig

62 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ† †Lab Ref. Ranges

Signature Line Set Up/Abbreviations† †Payment Assistance

RLS


Member

Status: Offline
Posts: 21
Date:
Permalink  
 

Angel, my first BP numbers were around 175/185 during early treatment and now around 135. Still high but down. I am on mild BP mediation. The meds have come a long was and very common for people to be taking it. Risk of no meds is much greater that not.

__________________

Male 54, DX 1992, GT 1B

2005 - Rib/Peg Relapse

2016 - 12 Week Harvoni Relapse

Mavyret (16 weeks), BOT 10/16/17, EOT 2/2/18. SVR 12 5/3/18, SVR 24 8/8/18



Senior Member

Status: Offline
Posts: 226
Date:
Permalink  
 

I am also having high blood pressure with mavyret... usually at home it is 130/85... now it is averaging 160/86,,, I am worried about the top number.† There was another girl that was on mavyret† another forum.† She had to go on High Blood pressure meds... I really don't want to have to do this.† I work out all the time and I think it is a direct result of taking this meds.... My doctor wanted me to monitor it at home... I hope the cardiologist I saw† a few years ago is on my insurance plan, he is very much into natural healing, etc.... I need to see what he has to say!

Best of luck,† angel/connie



__________________

62 year†old†female††††† 1a, f1-2, had virus 40 years†† STARTED HARVONI for 8 weeks 11/19/14, relapsed one month after tx† ended in 1/15.† Fibrosis level was only .5 after fibroscan 12/15. Began treatment with Mavyret on January 20, 2018 for 16 weeks!† Ending May 12.



Guru

Status: Offline
Posts: 2626
Date:
Permalink  
 

Hi RLS,

Glad you joined us here.

Congrats on allll-most being finished your 16 weeks of Mav! Only 2 more weeks to go!†smile† VERY good to be UND at 8weeks! biggrin†I am sure you will (ARE) doing it this time (for the LAST time)!

Sorry for your prior attempts, each having their own particular bitter disappointments and hardships.†

Many around here have done the long hard road as you have, only to end up in triumph with these great, new, ever more potent effective DAA's.

No, I have not heard much (at all) about a "direct" co-relation between DAA's being the only cause of high BP. Headaches are a common side of DAA drugs tho, and, as Tig mentioned we see headaches with a too low water intake while you are on DAA's. But headaches (all on their own)†can also be a sign and symptom of high BP. Curious timing for you, so of course would raise this chicken or egg question. Did you ever have any high BP's in the past, or did the high BP only just develop during the 2 week period of headache? When did they start you on the BP med, what med is it, and is it working?

Tig is also quite right about the less recorded incidence of headache for MAV, versus Harvoni, and certainly waaaaaay less sides than what folk had to put up with when doing peg/riba!

Can't wait to hear your EOT UND! Just around the corner!†biggrin†C.†



__________________

HCV/HBV 1973. HBV resolved. HCV undiagnosed to 2015. 63 y.o. F. Canada.

GT3a, Fibroscan F3/12 kPa - F4/12.6 kPa, VL log 7.01 (10,182,417), steatosis, high iron load.

SOF/VEL with/without GS-9857 trial - NCT02639338.

SOT March 10 - EOT May 5, 2016 - SOF/VEL/VOX 8 week trial.

(SEE UPDATES IN BIO)

RLS


Member

Status: Offline
Posts: 21
Date:
Permalink  
 

Thanks Tig and good luck June on your treatments. The side effects of both Harvoni and Mavyret are nothing compared to interferon I took 12 years ago. So grateful for medical advances in recent years.

__________________

Male 54, DX 1992, GT 1B

2005 - Rib/Peg Relapse

2016 - 12 Week Harvoni Relapse

Mavyret (16 weeks), BOT 10/16/17, EOT 2/2/18. SVR 12 5/3/18, SVR 24 8/8/18

Tig


Admin

Status: Online
Posts: 8227
Date:
Permalink  
 

Hello RLS,

Welcome to the forum! Glad you found us. Youíre closing in on the finish line, good for you! Sorry to hear about the BP problems. I can relate, Iíve had it for decades. Iím also taking medication. If diet and exercise donít work, then medication imo is worth it. We donít need another silent killer lurking around.†

Mavyret has a very low side effects profile. Anyone can have an individual response to these drugs. Whether Mav caused your BP trouble, I donít know. There isnít any mention of it. It may be involved with the headaches, especially if you werenít hydrated well. Thatís one of the biggest causes of headaches with these new DAAís. A gallon of water per day is recommended. Some use the ďhalf your body weight in ouncesď rule. Either way, pour it on!

Stay in touch. EOT is near!



__________________

Tig

62 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ† †Lab Ref. Ranges

Signature Line Set Up/Abbreviations† †Payment Assistance



Veteran Member

Status: Offline
Posts: 34
Date:
Permalink  
 

Hi RLS, Congratulations on undetected at week 14. I'm in my 3rd week of Mavyret. I relapsed after 12wks Harvoni 3 years ago. I had BP problems on Harvoni, but so far not having them with the Mavyret.
Keep on slaying!
June

__________________

F, 67, HCV since1980, GT 1b, Semiannual LFTs, Ultrasounds. First treatment Harvoni, SOT 1/2/2015, relapsed June 2015. Fibroscan F0-F1, LFTs only slightly elevated. Second treatment Mavyret 16 wks, SOT 1/2/2018, EOT 4/24/2018.

RLS


Member

Status: Offline
Posts: 21
Date:
Permalink  
 

Newbie here and catching up. In week 14 of 16 of Mavyret treatment. This is my third attempt at eradication. So far so good as my tests show the virus is undetected. Now it's a waiting game for SVR.

Had nasty headaches around week 8 that lasted 2 weeks. Luckily they went away. I also now have high blood pressure and on meds. Most likely unrelated to treatment but Curious if anyone else had an increase in their blood pressure from medication.



__________________

Male 54, DX 1992, GT 1B

2005 - Rib/Peg Relapse

2016 - 12 Week Harvoni Relapse

Mavyret (16 weeks), BOT 10/16/17, EOT 2/2/18. SVR 12 5/3/18, SVR 24 8/8/18

Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.